Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 41.

Azagra Rueda, Daniel and Fry, Robb (2010) A Second Order Smooth Variational Principle on Riemannian Manifolds. Canadian Journal of Mathematics-Journal Canadien de Mathématiques, 62 (2). pp. 242-261. ISSN 0008-414X

Azagra Rueda, Daniel and Ferrera Cuesta, Juan and López-Mesas Colomina, Fernando (2006) A maximum principle for evolution Hamilton-Jacobi equations on Riemannian manifolds. Journal of Mathematical Analysis and Applications, 323 (1). pp. 473-480. ISSN 0022-247X

Azagra Rueda, Daniel and Ferrera Cuesta, Juan (2007) Applications of proximal calculus to fixed point theory on Riemannian manifolds. Nonlinear Analysis Theory, Methods & Applications, 67 (1). pp. 154-174. ISSN 0362-546X

Azagra Rueda, Daniel and Ferrera Cuesta, Juan and López-Mesas Colomina, Fernando (2003) Approximate Rolle’s theorems for the proximal subgradient and the generalized gradient. Journal of Mathematical Analysis and Applications, 283 (1). pp. 180-191. ISSN 0022-247X

Azagra Rueda, Daniel and Jimenez Sevilla, Maria del Mar (2007) Approximation by smooth functions with no critical points on separable Banach spaces. Journal of Functional Analysis , 242 (1). pp. 1-36. ISSN 0022-1236

Azagra Rueda, Daniel and Fry, Robb and Keener , L. (2011) Approximation of functions and their derivatives by analytic maps on certain Banach spaces. Bulletin of the London Mathematical Society, 43 (5). pp. 953-964. ISSN 0024-6093

Azagra Rueda, Daniel and Gómez Gil, Javier and Fry, Robb and Lovo, Mauricio and Jaramillo Aguado, Jesús Ángel (2005) C1-fine approximation of functions on Banach spaces with unconditional basis. Quaterly Journal of Mathematics, 56 (1). pp. 13-20. ISSN 0033-5606

Azagra Rueda, Daniel and Macia Lang , Fabricio (2010) Concentration of Symmetric Eigenfunction. Nonlinear Analysis: Theory, Methods & Applications , 73 (3). pp. 683-688. ISSN 0362-546X

Azagra Rueda, Daniel (1997) Diffeomorphisms between spheres and hyperplanes in infinite-dimensional Banach spaces. Studia Mathematica, 125 (2). pp. 179-186. ISSN 0039-3223

Azagra Rueda, Daniel and Fry, Robb and Keener , L. (2010) Erratum to: Smooth extensions of functions on separable Banach spaces. Mathematische Annalen, 350 (2). pp. 497-500. ISSN 0025-5831

Azagra Rueda, Daniel and Ferrera Cuesta, Juan (2002) Every closed convex set is the set of minimizers of some C1-smooth convex function. Proceedings of the American Mathematical Society, 130 (12). pp. 3687-3692. ISSN 1088-6826

Azagra Rueda, Daniel and Fabián, M. and Jiménez Sevilla, María del Mar (2005) Exact Filling of Figures with the Derivatives of Smooth Mappings Between Banach Spaces. Canadian Mathematical Bulletin, 48 (4). pp. 481-499. ISSN 0008-4395

Azagra Rueda, Daniel and Ferrera Cuesta, Juan and Sanz Alonso, Beatriz (2008) Fixed Points and Zeros for Set Valued Mappings on Riemannian Manifolds: A Subdifferential Approach. Set-valued analysis, 16 (5-6). pp. 581-596. ISSN 0927-6947

Azagra Rueda, Daniel (2013) Fréchet differentiability of Lipschitz functions and porous sets in Banach spaces [book review]. European Mathematical Society.

Azagra Rueda, Daniel and Jiménez Sevilla, María del Mar and Macia Lang , Fabricio (2008) Generalized motion of level sets by functions of their curvatures on Riemannian manifolds. Calculus of variations and partial differential equations, 33 . pp. 133-167. ISSN 0944-2669

Azagra Rueda, Daniel and Jiménez Sevilla, María del Mar (2002) Geometrical and Topological Properties of Bumps and Starlike Bodies in Banach Spaces. Extracta Mathematicae, 17 (2). pp. 151-200. ISSN 0213-8743

Azagra Rueda, Daniel (2013) Global and fine approximation of convex functions. Proceedings of the London Mathematical Society , 107 (Part 4). pp. 799-824. ISSN 0024-6115

Azagra Rueda, Daniel and Cubo, Jorge and Casinos Pardo, Adriá and Castanet, J. (2002) Heterochronic detection through a function for the ontogenetic variation of bone shape. Journal of Theoretical Biology, 215 (1). pp. 57-76. ISSN 0022-5193

Azagra Rueda, Daniel and Ferrera Cuesta, Juan (2006) Inf-convolution and regularization of convex functions on Riemannian manifolds of nonpositive curvature. Revista matemática complutense, 19 (2). pp. 323-345. ISSN 1988-2807

Azagra Rueda, Daniel and Deville, Robert (2001) James' Theorem Fails for Starlike Bodies. Journal of Functional Analysis , 180 (2). pp. 328-346. ISSN 0022-1236

Azagra Rueda, Daniel (2003) Negligibilidad y cálculo diferencial en espacios de Banach, con aplicaciones. Tesis PhD.

Azagra Rueda, Daniel and Ferrera Cuesta, Juan and López-Mesas Colomina, Fernando (2005) Nonsmooth analysis and Hamilton-Jacobi equations on Riemannian manifolds. Journal of Functional Analysis , 220 (2). pp. 304-361. ISSN 0022-1236

Azagra Rueda, Daniel and Montesinos, Alejandro (2004) On diffeomorphisms deleting weak compacta in Banach spaces. Studia Mathematica , 162 (3). pp. 229-244. ISSN 0039-3223

Azagra Rueda, Daniel and Jiménez Sevilla, María del Mar and Deville, Robert (2003) On the range of the derivatives of a smooth function between Banach spacesy. Mathematical Proceedings of the Cambridge Philosophical Society, 134 (1). pp. 163-185. ISSN 1469-8064

Azagra Rueda, Daniel and Jiménez Sevilla, María del Mar (2002) On the size of the sets of gradients of Bump functions and starlike bodies on the Hilbert space. Bulletin de la Société Mathématique de France , 130 (3). pp. 337-347. ISSN 0037-9484

Azagra Rueda, Daniel and Dobrowolski, Tadeusz (2003) On the topological classification of starlike bodies in Banach spaces. Topology and its Applications, 132 (3). pp. 221-234. ISSN 0166-8641

Azagra Rueda, Daniel and Fry, Robb and Montesinos Matilla, Luis Alejandro (2004) Perturbed smooth Lipschitz extensions of uniformly continuous functions on Banach spaces. Proceedings of the American Mathematical Society, 133 (3). pp. 727-734. ISSN 1088-6826

Ferrera Cuesta, Juan and Azagra Rueda, Daniel (2005) Proximal calculus on Riemannian manifolds. Mediterranean journal of mathematics, 2 (4). pp. 437-450. ISSN 1660-5446

Azagra Rueda, Daniel and Fry, Robb and Keener , L. (2012) Real analytic approximation of Lipschitz functions on Hilbert space and other Banach spaces. Journal of Functional Analysis , 262 (1). pp. 124-166. ISSN 0022-1236

Azagra Rueda, Daniel and Dobrowolski, Tadeusz (2002) Real-Analytic Negligibility of Points and Subspaces in Banach Spaces, with Applications. Canadian Mathematical Bulletin, 45 (1). pp. 3-10. ISSN 0008-4395

Azagra Rueda, Daniel and Muñoz Fernández, Gustavo Adolfo and Seoane Sepúlveda, Juan Benigno and Sánchez de los Reyes, Víctor Manuel (2009) Riemann integrability and Lebesgue measurability of the composite function. Journal of Mathematical Analysisand applications, 354 . pp. 229-233. ISSN 0022-247X

Azagra Rueda, Daniel and Gómez Gíl, Javier and Jaramillo Aguado, Jesús Ángel (1997) Rolle’s Theorem and Negligibility of Points in Infinite Dimensional Banach Spaces. Journal of Mathematical Analysis and Applications, 213 (2). pp. 487-495. ISSN 0022-247X

Azagra Rueda, Daniel and Cepedello Boiso, Manuel (2001) Smooth Lipschitz retractions of starlike bodies onto their boundaries in infinite-dimensional Banach spaces. Bulletin of the London Mathematical Society, 33 (4). pp. 443-453. ISSN 0024-6093

Azagra Rueda, Daniel and Ferrera Cuesta, Juan and López-Mesas Colomina, Fernando and Rangel, Y. (2007) Smooth approximation of Lipschitz functions on Riemannian manifolds. Journal of Mathematical Analysis and Applications, 326 (2). pp. 1370-1378. ISSN 0022-247X

Azagra Rueda, Daniel and Fry, Robb and Keener , L. (2010) Smooth extensions of functions on separable Banach spaces. Mathematische Annalen, 347 (2). pp. 285-297. ISSN 0025-5831

Azagra Rueda, Daniel and Dobrowolski, Tadeusz (1998) Smooth negligibility of compact sets in infinite-dimensional Banach spaces, with applications. Mathematische Annalen, 312 (3). pp. 445-463. ISSN 0025-5831

Azagra Rueda, Daniel and Montesinos Matilla, Luis Alejandro (2004) Starlike Bodies and Deleting Diffeomorphisms in Banach Spaces. Extracta Mathematicae, 19 (2). pp. 171-213. ISSN 0213-8743

Azagra Rueda, Daniel and Deville, Robert (1997) Subdifferential rolle’s and mean value inequality theorems. Bulletin of the Australian Mathematical Society, 56 (2). pp. 319-329. ISSN 0004-9727

Azagra Rueda, Daniel and Jiménez Sevilla, María del Mar (2001) The Failure of Rolle's Theorem in Infinite-Dimensional Banach Spaces. Journal of Functional Analysis , 182 (1). pp. 207-226. ISSN 0022-1236

Azagra Rueda, Daniel and Cepelledo Boiso, M.C. (2004) Uniform approximation of continuous mappings by smooth mappings with no critical points on Hilbert manifolds. Duke mathematical journal , 124 (1). pp. 47-66. ISSN 0012-7094

Azagra Rueda, Daniel and Ferrera Cuesta, Juan and Sanz Alonso, Beatriz (2008) Viscosity solutions to second order partial differential equations on Riemannian manifolds. Journal of Differential Equations, 245 (2). pp. 307-336. ISSN 0022-0396

This list was generated on Thu Apr 24 02:25:01 2014 CEST.